# SDR CA140915007

- Difficulty date: September 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,471 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4911710
- Condition: Failed
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, THE AIRCRAFT DEVELOPED A SLAT ISSUE. WITH THE RUNWAY BEING SHORTER, THE CREW ELECTED TO DIVERT. AN EMERGENCY WAS DECLARED WITH A NORMAL LANDING BEING CARRIED OUT.  NR 1 SFCC REPLACED AS PER AMM 27-51-34-400-001-A & TESTED IAW AMM 27-54-00-710-002-A.
